# SDR ASAA0995183

- Difficulty date: April 7, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 29,823 hours, 11,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/C 78233001 EMERGENCY LIGHT CHECK FOUND BATTERY PACKS FAILING TEST ON M1695 1671 AND 1673.  REPLACED BATTERY PACKS AT M1695 1671 AND 1673 REF MM 33 51 06 960 805.  OPS NORMAL.
